# SDR NACA20040013

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,992 hours, 49,759 cycles
- Engine: Pwa JT8D7B
- Engine time: 69,814 hours, 54,934 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 31359407200335
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOSS OF OIL PRESSURE AND OIL QUANTITY.  REPLACED NR 2 ENGINE OIL LINE FITTING AT LT SIDE OF GEARBOX.  INSPECTED NR 2 ENGINE CHIP DETECTORS AND MAIN OIL SCREEN.  OP AND LEAK CHECK GOOD.
